# SDR SWAA2024101147449

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 6,829 hours, 3,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOP<[01] REMOVED AND REPLACED L/H AFT EMERGENCY FLASHLIGHT. PER AMM 25-64-00. OPS CK GOOD.
